Eng · 繁體 · 简体

 [   ] 

Dr. ZHANG Shun (章順)

PhD (Purdue University)

Associate Professor

Contact Information

Office: Y6521 Yeung
Phone: 34429931
Fax: 34420250
Email: shun.zhang@cityu.edu.hk
Web: Personal Homepage
Dr Shun Zhang received his PhD from Purdue University. Before joining City University, he worked as a research associate at Purdue University and Brown University. His major research interests include scientific computing and numerical analysis.

Publications Show All Publications Show Prominent Publications


  • Zhang, Shun. (Nov 2020). Primal-Dual Reduced Basis Methods for Convex Minimization Variational Problems: Robust True Solution A Posteriori Error Certification and Adaptive Greedy Algorithms. SIAM Journal on Scientific Computing. 42(6). A3638 - A3676. doi:10.1137/19M1281551
  • Qiu, W. & Zhang, S. (2020). Adaptive First-Order System Least-Squares Finite Element Methods for Second Order Elliptic Equations in Nondivergence Form. SIAM Journal on Numerical Analysis. 58 (6). 3286 - 3308.
  • Liu, Qunjie. & Zhang, Shun. (2020). Adaptive Least-Squares Finite Element Methods for Linear Transport Equations Based on an H(div) Flux Reformulation. Computer Methods in Applied Mechanics and Engineering. 366. 113041 .
  • Zhang, Shun. (2020). Robust and Local Optimal A Priori Error Estimates for Interface Problems with Low Regularity: Mixed Finite Element Approximations. Journal of Scientific Computing. 84.
  • Cai, Z. , He, C. & Zhang, S. (2017). Discontinuous Finite Element Methods for Interface Problems: Robust A Priori and A Posteriori Error Estimates. SIAM Journal on Numerical Analysis. 55(1). 400 - 418.
  • Hesthaven, J. , Stamm, B. & Zhang, S. (2014). Efficient greedy algorithms for high-dimensional parameter spaces with applications to empirical interpolation and reduced basis methods. ESAIM: Mathematical Modelling and Numerical Analysis. 48(1). 259 - 283.
  • Cai, Z. , Ye, X. & Zhang, S. (2011). Discontinuous Galerkin finite element methods for interface problems: a priori and a posteriori error estimations. SIAM Journal on Numerical Analysis. 49(5). 1761 - 1787.
  • Cai, Z. & Zhang, S. (2009). Recovery-based error estimator for interface problems: Conforming linear elements. SIAM Journal on Numerical Analysis. 47(3). 2132-2156 .

Last update date : 05 Jul 2022